# SDR 2002FA0001381

- Difficulty date: November 27, 2002
- Submitted: December 11, 2002
- Operation: General aviation
- Aircraft: N76KF
- Make and model: Bbavia 8KCAB
- Aircraft serial: 15374
- Engine: Lyc IO320E1A
- Propeller: Hartzl HCC2YL1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC76634
- Part serial: D48592
- Condition: Cracked
- Location: Propeller
- Part time: 2,934 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE WAS UNABLE TO DETERMINE COMPLIANCE WITH AD.  DUE TO INADEQUATE RECORDS, PROPELLER WAS SUBMITTED FOR OVERHAUL AND ALSO TO REPLACE THE HUB IAW AD.  AT DISASSEMBLY, PROP WAS FOUND TO HAVE COLD COMPRESSION ROLLED SHANKS.  HOWEVER, DURING PENETRANT INSPECTION OF THE BLADES AS REQUIRED BY O/H MANUAL, BLADE WAS FOUND CRACKED IN THE COMPRESSION ROLLED RADIUS.  BLADE WAS SUBMITTED TO MFG FOR EVALUATION.  BLADE IS CRACKED.
